Kodai Mathematical Journal

Certain holomorphic sections relating to 2-pointed Weierstrass gap sets on a compact Riemann surface

Tohru Gotoh

Full-text: Open access

Abstract

For a compact Riemann surface X of genus g, we will construct a holomorphic section of the line bundle π1*KXg(g+1)(g+2)/6 $\otimes$ π2*KXg(g+1)(g+2)/6 over X × X whose zero set consists exactly of the points (P,Q) with the cardinalities of the Weierstrass gap sets G(P,Q) greater than the minimal value (g2 + 3g)/2.

Article information

Source
Kodai Math. J., Volume 36, Number 3 (2013), 596-611.

Dates
First available in Project Euclid: 5 November 2013

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1383660700

Digital Object Identifier
doi:10.2996/kmj/1383660700

Mathematical Reviews number (MathSciNet)
MR3161558

Zentralblatt MATH identifier
1285.14035

Citation

Gotoh, Tohru. Certain holomorphic sections relating to 2-pointed Weierstrass gap sets on a compact Riemann surface. Kodai Math. J. 36 (2013), no. 3, 596--611. doi:10.2996/kmj/1383660700. https://projecteuclid.org/euclid.kmj/1383660700


Export citation